×

Found 18,162 Documents (Results 1–100)

100
MathJax

Nonlinear systems and their remarkable mathematical structures. Volume 3. Contributions from China. (English) Zbl 1479.37002

Boca Raton, FL: CRC Press (ISBN 978-0-367-54108-8/hbk; 978-0-367-54112-5/pbk; 978-1-003-08767-0/ebook). xiv, 495 p. (2022).
PDF BibTeX XML Cite
Full Text: DOI

Integrable polynomial Hamiltonian systems and symmetric powers of plane algebraic curves. (English. Russian original) Zbl 07505212

Russ. Math. Surv. 76, No. 4, 587-652 (2021); translation from Usp. Mat. Nauk 76, No. 4, 37-104 (2021).
MSC:  14H70 14K25 37J35
PDF BibTeX XML Cite
Full Text: DOI

The bi-Hamiltonian structures of the DR and DZ hierarchies in the approximation up to genus one. (English. Russian original) Zbl 07503289

Funct. Anal. Appl. 55, No. 4, 272-285 (2021); translation from Funkts. Anal. Prilozh. 55, No. 4, 22-39 (2021).
MSC:  14H81 37K10 14H10
PDF BibTeX XML Cite
Full Text: DOI

Tensor invariants of geodesic, potential, and dissipative systems on tangent bundles of two-dimensional manifolds. (English. Russian original) Zbl 07503286

Dokl. Math. 104, No. 3, 394-398 (2021); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 501, 89-94 (2021).
MSC:  37Jxx 70Hxx 00Axx
PDF BibTeX XML Cite
Full Text: DOI

Discrete integrable systems and Pitman’s transformation. (English) Zbl 07500585

Inahama, Yuzuru (ed.) et al., Stochastic analysis, random fields and integrable probability – Fukuoka 2019. Proceedings of the 12th Mathematical Society of Japan, Seasonal Institute (MSJ-SI), Kyushu University, Japan, 31 July – 9 August 2019. Tokyo: Mathematical Society of Japan. Adv. Stud. Pure Math. 87, 381-403 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification